# SDR TWAA9904902

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 23-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHT INOPERATIVE ON RT SIDE AT CABIN ROWS 23 TO 30. FOUND CONNECTOR NOT SECURE AND RESEATED THE CONNECTOR ON THE POWER SUPPLY. CHECK-C 3-21-99 LAX.
